# SDR TSAA0753052

- Difficulty date: September 20, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Aircraft time: 52,655 hours, 58,262 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001000
- Condition: Cracked
- Location: Bs 306 S18r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING VISUAL INSPECTION DURING SERVICE CHECK, A CRACK WAS DISCOVERED AT BS 306 AT STR 18.  MAINTENANCE ALONG WITH ENGINEERING IS RESEARCHING THE REPAIR.  ECO 3673 REPAIRED CRACKED.  8100-9 WAS RECEIVED FROM BOEING.  AIRCRAFT WAS RETURNED TO SERVICE.
